Google Scholar: cites
A whitehead product for track groups II
Hardie, K. A.
Jansen, A. V.

Data: 1989
Resum: Two direct relations are exhibited between the Whitehead product for track groups studied in [4] and the generalized Whitehead product in the sense of Arkowitz. The problem of determining the order of the Whitehead square is posed and some computations given.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 33 n. 2 (1989) p. 205-212, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37583
DOI: 10.5565/PUBLMAT_33289_03


8 p, 192.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-27, darrera modificació el 2021-08-28



   Favorit i Compartir